Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Witt classes of integral representations of an Abelian $p$-group


Authors: J. P. Alexander, P. E. Conner, G. C. Hamrick and J. W. Vick
Journal: Bull. Amer. Math. Soc. 80 (1974), 1179-1182
MSC (1970): Primary 57D85, 10C05
DOI: https://doi.org/10.1090/S0002-9904-1974-13665-7
MathSciNet review: 0384912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math (2) 87 (1968), 546-604. MR 38 #5245. MR 236952
  • 2. A. Dress, Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups, Bull. Amer. Math. Soc. 79 (1973), 741-745. MR 342599
  • 3. A. Frölich and A. M. McEvett, The representation of groups by automorphisms of forms, J. Algebra 12 (1969), 114-133. MR 39 #1569. MR 240217
  • 4. A. Frölich, Orthogonal and symplectic representations of groups, Proc. London Math. Soc. (3) 24 (1972), 470-506. MR 46 #7362. MR 308248
  • 5. J. W. Milnor and D. Husemoller, Symmetric bilinear forms, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 73, Springer-Verlag, Berlin and New York, 1973. MR 506372
  • 6. S. Lang, Algebraic number theory, Addison-Wesley, Reading, Mass., 1970. MR 44 #181. MR 282947

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D85, 10C05

Retrieve articles in all journals with MSC (1970): 57D85, 10C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13665-7

American Mathematical Society